# SDR YENA2024062400897

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 07448
- Aircraft time: 28,518 hours, 9,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Caibn
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2154, ONT-JFK. 'REF DEFECT 4029552 ITEM CABIN ODOR SMELL; PERFORMED HIGH POWER ASSURANCE RUN PER AMM 71-00-00. NO CABIN ODOR DETECTED AT THIS TIME. COULD NOT DUPLICATE ODOR EVENT.'
